# SDR SWIA201125976

- Difficulty date: April 4, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 18,680 hours, 15,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BY GALLEY SERVICE DOOR IS OUT.  (FLT 7001)  RELAMPED EMERGENCY LIGHT.
